Please use this identifier to cite or link to this item:
Title: A note on h(x) − Fibonacci quaternion polynomials
Authors: Catarino, Paula
Issue Date: Aug-2015
Publisher: Stefano Boccaletti
Citation: Chaos, Solitons & Fractals Volume 77, August 2015, Pages 1–5
Abstract: In this paper, we introduce h(x)−Fibonacci quaternion polynomials that generalize the k − Fibonacci quaternion numbers, which in their turn are a generalization of the Fibonacci quaternion numbers. We also present a Binet-style formula, ordinary generating function and some basic identities for the h(x) − Fibonacci quaternion polynomial sequences.
Peer Reviewed: yes
ISSN: 0960-0779
Document Type: Article
Appears in Collections:DMAT - Artigo publicado em Revista Científica Indexada

Files in This Item:
File Description SizeFormat 
Chaos Solitons and Fractals_2015_artigoMeu.pdf
  Restricted Access
301,38 kBAdobe PDFView/Open Request a copy

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.